MathSciNet Relay Station
MathSciNet bibliographic data
MR1474805 (98i:32051) 32L30 (14J99 32J15)
Brunella, Marco Feuilletages holomorphes sur les surfaces complexes compactes. (French) [Holomorphic foliations on compact complex surfaces] Ann. Sci. École Norm. Sup. (4) 30 (1997), no. 5, 569–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement